Faton points for annular functions.
Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 222-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0283_0284_151729,
author = {D.D. Bonar and F.W. Caroll},
title = {Faton points for annular functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {222--226},
year = {1976},
volume = {0283_0284},
zbl = {0352.30024},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151729/}
}
D.D. Bonar; F.W. Caroll. Faton points for annular functions.. Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 222-226. http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151729/